# SDR USAA2010082391745

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,358 hours, 44,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 622072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - FORWARD CARGO DOOR, FORWARD FRAME HAS .75 INCH CRACK AT BS 440, S24R, WL 160, RBL 35.  REPAIRED FORWARD CARGO DOOR, FORWARD FRAME AT BS 440, S24R, WL 160, RBL 35 IAW EA 115923.
